...is my middle name. It has been two weeks short of three months since I posted to this account. One might think that I simply didn't or don't have anything to say, but that is not so. I have thoughts running through my mind that I could write out making two or three entries a day. The problem is that I get so lazy to do that. Sometimes I log on and read other people's entries because reading is easier than writing; even though I love both.
In the meantime, my mom had a major bleed in her that leaked into the ventricle and possibly into the thalamus. The neurologist is not sure yet, but he should know for dwfinite from the last cat can that she was given. This has caused her to be in the hospital for almost two full weeks which will be followed by some acute care rehabilitation until she is as recovered as the doctors say she is. So far the hospital primary doctor was caring for her satisfactorily until today when he allowed a psych evaluation on my mom resulting in his allowing the psychiatrist to perscribe halidol to her!! I told him, NO, I don't want her to have that. I know she has depression issues, but I do believe that her not taking her zoloft combined with the frustration of having lost the ability to retain information or focus on any one thing for more than a brief second. Besides that, I do believe tha pill gave her this last horrific headache that did not go away all day long even with medications that she was given for the pain. I am about to call the floor she is on to make sure the nurse is aware not to give that pill to her. Idiots. I don't understand how a doctor can perscribe something like that when the patient is suffering from stroke induced amnesia!
I am glad to unload that burden here. :-)